# SDR 95ZZZX6393

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43519
- Make and model: Piper PA-34-200
- Aircraft serial: 347450192
- Engine: Lyc IO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 75060
- Condition: Failed
- Location: Engine
- Part time: 940 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT WITHOUT INDICATION OF POSSIBLE PROBLEM, THE ENGINE FAILED.  PROBLEM WAS DETERMINED TO BE A BROKEN CONNECTING ROD BOLT.  ENGINE CASE WAS DESTROYED.  AIRCRAFT WAS NOT DAMAGED.
